# SDR DALA2015120407483

- Difficulty date: December 3, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 42,198 hours, 18,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP AT BS 370, LBL 45 CRACKED.   REPAIRED CRACK ON STABILIZER STRAP, BS 370 LBL 45 REF: SRM.
